| Model Number |
500001002002 |
| Medical Device Problem Codes |
Contamination (1120); Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/18/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 27-feb-2019 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that tower door 3 was failed intermittently.The field service engineer (fse) opened the center column to inspect the latch assembly.Oxidation was found on the latch mini switches, which were cleaned using a bristle brush, and the harness cable was reseated.The customer tested the door using the inventory function, with no further issues reported.The system functioned as intended after field service engineer repaired the device.
Event or Problem Description
It was reported that when using the bd pyxis¿ medstation¿ 4000, tower door was failing multiple times.The customer stated that there was a delay in patient care.There were no adverse events or injuries reported based on this event.